# SDR HYIA20160913159

- Difficulty date: September 28, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Aircraft time: 28,077 hours
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston Ring
- Condition: Damaged
- Location: Nr 6 Cylinder
- Part time: 2,456 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION; EXHAUST VALVE DISPLAYS EVIDENCE OF HEAT DAMAGE AND PISTON RINGS SHOW DEFECTS.
